# SDR DALA14001290171

- Difficulty date: January 5, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 108,513 hours, 15,813 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1250
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK, RBL 11, BS 1250 CORRODED.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-00-52.  SEAT TRACK REPLACED IAW ERA 521668-14.
